# SDR AALA2009031300004

- Difficulty date: March 13, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 55,739 hours, 18,964 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT REPORTED AUXILIARY POWER UNIT OIL QUANTITY LOSS.  RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT AND LEFT ENGINE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
